# SDR AALA201707119027

- Difficulty date: July 7, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 21,487 hours, 15,828 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING FAILED CAUTION MESSAGE RECEIVED AFTER GEAR EXTENSION ON FINAL APPROACH COMPLETED QRH LANDED AND TAXIED OFF OF RUNWAY ACCOMPLISHED IAW RESET PROCEDURE AND MESSAGE CLEARED. TAXIED BACK TO THE GATE. PERFORMED FIM TASK. FAULTS CLEARED.
